# SDR DALA2025071505322

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1078985) WEAR ON SEAT TRACK RBL 24, FSTA 520 AT PASSENGER CABIN STRUCTURE. SEAT TRACK RBL 24, FSTA 520 AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 4.
